| Model Number |
DBP-200CLASS145 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
Event or Problem Description
The diamondback 360 peripheral orbital atherectomy device (oad) was used to treat a lesion in the profunda artery via the brachial approach.During treatment, the oad made an unusual noise.The physician attempted to remove the oad, but experienced resistance.Because of the resistance, the physician decided to wait until a pre-scheduled endarterectomy to remove the oad.The oad was sucessfully removed and the patient was in stable condition.